Some Properties of Topology Fuzzy Modular Space
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2019, Volume 11, Issue 2, Pages 38-45
AbstractIn the present paper , the authors have introduced and studied fuzzy modular space. they have investigated some properties of this space in the open and closed balls. Also the authors discussed the convex set and the locally convex in fuzzy modular space. The result obtained are correct and the methods used are interesting .
- Article View: 179
- PDF Download: 65